Translator Disclaimer
2017 On a Waring-Goldbach problem for mixed powers
Yingjie Li, Yingchun Cai
Rocky Mountain J. Math. 47(6): 1947-1961 (2017). DOI: 10.1216/RMJ-2017-47-6-1947

Abstract

Let $P_r$ denote an almost-prime with at most $r$ prime factors, counted according to multiplicity. In this paper, it is proved, among other results, that, for every sufficiently large, even integer $N$ satisfying the congruence condition $N \not \equiv 2\pmod 3$, the equation \[ N=x^2+p^2+p_1^3+p_2^4+p_3^4+p_4^4 \] is solvable with $x$ being a $P_{5}$ and the other variable primes. This result constitutes an enhancement upon that of Vaughan \cite {s12} and Mu \cite {s9}.

Citation

Download Citation

Yingjie Li. Yingchun Cai. "On a Waring-Goldbach problem for mixed powers." Rocky Mountain J. Math. 47 (6) 1947 - 1961, 2017. https://doi.org/10.1216/RMJ-2017-47-6-1947

Information

Published: 2017
First available in Project Euclid: 21 November 2017

zbMATH: 06816577
MathSciNet: MR3725251
Digital Object Identifier: 10.1216/RMJ-2017-47-6-1947

Subjects:
Primary: 11N36, 11P32

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 6 • 2017
Back to Top